# SDR DL72S971590

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163261
- Condition: Damaged
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID FLAP BN242 AFT SPAR CRACKED 32 FROM I/B END OF SPAR REPAIRED PER M/M 57-52-0 FIG 802.
